MathSciNet Relay Station
MathSciNet bibliographic data
MR2568343 (2010j:60171) 60H35 (60J27 65C30)
Ronghua, Li; Min, Liu; Wan-kai, Pang Convergence of numerical solutions to stochastic pantograph equations with Markovian switching. Appl. Math. Comput. 215 (2009), no. 1, 414–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement